Calculation of the relative local monodromy for singularities of complex hypersurfaces
Funkcionalʹnyj analiz i ego priloženiâ, Tome 9 (1975) no. 1, pp. 67-68
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1975_9_1_a17,
author = {I. N. Iomdin},
title = {Calculation of the relative local monodromy for singularities of complex hypersurfaces},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {67--68},
year = {1975},
volume = {9},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1975_9_1_a17/}
}
I. N. Iomdin. Calculation of the relative local monodromy for singularities of complex hypersurfaces. Funkcionalʹnyj analiz i ego priloženiâ, Tome 9 (1975) no. 1, pp. 67-68. http://geodesic.mathdoc.fr/item/FAA_1975_9_1_a17/